Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Numerical solution of stochastic differential equations with constant diffusion coefficients
HTML articles powered by AMS MathViewer

by Chien Cheng Chang PDF
Math. Comp. 49 (1987), 523-542 Request permission


We present Runge-Kutta methods of high accuracy for stochastic differential equations with constant diffusion coefficients. We analyze ${L_2}$ convergence of these methods and present convergence proofs. For scalar equations a second-order method is derived, and for systems a method of order one-and-one-half is derived. We further consider a variance reduction technique based on Hermite expansions for evaluating expectations of functions of sample solutions. Numerical examples in two dimensions are presented.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65U05
  • Retrieve articles in all journals with MSC: 65U05
Additional Information
  • © Copyright 1987 American Mathematical Society
  • Journal: Math. Comp. 49 (1987), 523-542
  • MSC: Primary 65U05
  • DOI:
  • MathSciNet review: 906186